Missouri, 2021Winter Weather in Missouri, February 16 to 17, 2021
February 16 to 17, 2021 · NWS SGF · 34 events in 34 counties and zones
Another storm system brought widespread snowfall to southeast Kansas from the evening hours of February 16th to around midday February 17th.
Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another storm system brought widespread snowfall to southeast Kansas from the evening hours of February 16th to around midday February 17th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Feb 16, 6:46 AM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Feb 16, 6:46 AM CST, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
646 AM CST Tue Feb 16 2021
.SHORT TERM...(Today through Wednesday)
Issued at 258 AM CST Tue Feb 16 2021
Surface high pressure was building into the area and will be the
main weather influence through the day today. After a bitter cold
start to the day (Temps generally -5 to -12 and wind chills 20 to 26
below) will see some some sunshine today which will help
temperatures warm a little, with highs 10 to 15 above along with
light winds.
Next upper level trough digs across the southern Plains tonight,
with snow spreading into the area from the southwest. Current
thinking is the snow spreading into southeast Kansas and southwest
Missouri during the evening hours, making it to the highway 65
corridor by midnight and over the rest of the forecast area between
06Z-09Z. There is a signal for some decent lift in the dendritic
growth zone with decent SREF probabilities of growth zone depth
greater than 100mb. So could see some rapid accumulations,
especially over the western counties with higher snowfall rates.
Temperatures will not fall much as lows only drop into the single
digits to low teens.
Snow will continue into Wednesday before tapering off. expectations
now are for generally 3 to 5 inches of total accumulations by the
time its ends late Wednesday. After collaboration with surrounding
offices will issue a Winter Weather Advisory for the entire area
from mid evening tonight through the day Wednesday. Look for highs
in the 20s on Wednesday. Could still see some flurries into
Wednesday night or early Thursday but no accumulation expected.
.LONG TERM...(Wednesday Night through Monday)
Issued at 258 AM CST Tue Feb 16 2021
Upper flow then becomes more zonal from Friday into the weekend. This
will mark the beginning of a quieter and armer stretch of weather.
Highs will likely return close to the freezing mark on Friday, then
into the 40s for Saturday and Sunday and perhaps 50 by Monday. A
couple of weak ripples in the flow may bring a little light snow or
rain to the area late in the weekend and into Monday, but not
expecting any impacts.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 640 AM CST Tue Feb 16 2021
KSGF/KJLN/KBBG tafs: VFR to start with sfc high pressure over the
area. Will see a disturbance move in from the west with VFR
ceilings lowering to MVFR with the onset of light ocnl moderate
snow. Expect IFR visibility with the snow, mostly after 03z. Wind
will be light for the period, mostly from the e-se after 00z with
sfc low pressure to the south.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory from 9 PM this evening to 6 PM CST
Wednesday for MOZ055>058-066>071-077>083-088>098-101>106.
Wind Chill Warning until 9 AM CST this morning for MOZ055>058-
066>071-077>083-088>098-101>106.
KS...Winter Weather Advisory from 9 PM this evening to 6 PM CST
Wednesday for KSZ073-097-101.
Wind Chill Warning until 9 AM CST this morning for KSZ073-097-
101.
&&
SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...DSAHazardous weather outlook, Feb 16, 5:20 AM CST, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
520 AM CST Tue Feb 16 2021
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
520 AM CST Tue Feb 16 2021
This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Significant excessive cold risk.
Elevated snow risk.
DISCUSSION...
A rare Wind Chill Warning will continue for the entire forecast
area through 9 am this morning. Wind chill values will be as
low as -20 to -25 early this morning.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Snow will move into southwest Missouri this evening and overspread
the remainder of the area overnight and then continue into
Wednesday before diminishing later Wednesday. Total snow
accumulations of 3 to 5 inches are expected across the area, with
the higher amounts across far southern Missouri.
Bitterly cold temperatures will continue through most of the
week. A warm up will finally occur Friday through the upcoming
weekend.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.
&&
More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep
This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf
Raberding
In the hours before
Local storm report, Feb 16, 9:13 AM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
913 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 SE REPUBLIC 37.11N 93.47W
02/16/2021 M5.5 INCH GREENE MO COCORAHS
UPDATES PREVIOUS SNOW REPORT FROM 1 SE
REPUBLIC. COCORAHS STATION MO-GR-105
REPUBLIC 0.8 SE STORM TOTAL.
&&
MBLocal storm report, Feb 16, 9:22 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 S PITTSBURG 37.39N 94.70W
02/16/2021 M3.6 INCH CRAWFORD KS CO-OP OBSERVER
STORM TOTAL.
&&Local storm report, Feb 16, 9:27 AM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 W WEST PLAINS 36.73N 91.87W
02/16/2021 M6.0 INCH HOWELL MO CO-OP OBSERVER
STORM TOTAL.
&&Local storm report, Feb 16, 9:29 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 4 WSW WINONA 36.98N 91.38W
02/16/2021 M5.0 INCH SHANNON MO CO-OP OBSERVER
UPDATES PREVIOUS SNOW REPORT FROM 4 WSW
WINONA. STORM TOTAL.
&&Local storm report, Feb 16, 9:32 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 SE FORSYTH 36.67N 93.11W
02/16/2021 M6.4 INCH TANEY MO CO-OP OBSERVER
STORM TOTAL.
&&Local storm report, Feb 16, 9:56 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM SNOW 2 NE RIDGEDALE 36.53N 93.20W
02/16/2021 M7.0 INCH TANEY MO CO-OP OBSERVER
CO-OP OBSERVER STATION BNNM7 BRANSON AIRPORT
COOP.
0700 AM SNOW 4 S WALNUT 37.54N 95.05W
02/15/2021 M7.0 INCH CRAWFORD KS CO-OP OBSERVER
STORM TOTAL. CO-OP OBSERVER STATION WLNK1 4
S WALNUT.
0800 AM SNOW 4 ESE FLEMINGTON 37.79N 93.43W
02/16/2021 M6.5 INCH POLK MO CO-OP OBSERVER
STORM TOTAL.
0550 PM SNOW MONTEVALLO 37.73N 94.11W
02/15/2021 E6.5 INCH VERNON MO PUBLIC
VIA SOCIAL MEDIA PICTURE.
0535 PM SNOW 1 NE BRUNER 37.02N 92.98W
02/15/2021 E6.5 INCH CHRISTIAN MO PUBLIC
VIA SOCIAL MEDIA PICTURE.
0300 PM SNOW ORONOGO 37.19N 94.47W
02/15/2021 E6.5 INCH JASPER MO PUBLIC
ESTIMATED 6.5 INCHES OF SNOW. VIA SOCIAL
MEDIA.
0800 AM SNOW 1 SE FORSYTH 36.67N 93.11W
02/16/2021 M6.4 INCH TANEY MO CO-OP OBSERVER
STORM TOTAL.
0800 AM SNOW 2 WSW BEARCREEK 37.64N 93.70W
02/16/2021 M6.3 INCH CEDAR MO NWS EMPLOYEE
STORM TOTAL.
0555 PM SNOW KIMBERLING CITY 36.63N 93.42W
02/15/2021 E6.2 INCH STONE MO PUBLIC
VIA SOCIAL MEDIA PICTURE.
0800 AM SNOW 4 S ASH GROVE 37.26N 93.59W
02/16/2021 M6.0 INCH GREENE MO CO-OP OBSERVER
UPDATES PREVIOUS SNOW REPORT FROM 4 S ASH
GROVE. CO-OP OBSERVER STATION ASGM7 4 S ASH
GROVE COOP. EVENT TOTAL.
0800 AM SNOW 1 W WEST PLAINS 36.73N 91.87W
02/16/2021 M6.0 INCH HOWELL MO CO-OP OBSERVER
STORM TOTAL.
0742 AM SNOW 5 ESE DOGWOOD 37.00N 92.75W
02/16/2021 M6.0 INCH DOUGLAS MO CO-OP OBSERVER
STORM TOTAL.
0700 AM SNOW 3 E BATTLEFIELD 37.12N 93.31W
02/16/2021 M6.0 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-48 BATTLEFIELD 3.3 E.
0848 PM SNOW DOOLITTLE 37.94N 91.88W
02/15/2021 E6.0 INCH PHELPS MO PUBLIC
VIA SOCIAL MEDIA.
0805 PM SNOW PEACE VALLEY 36.87N 91.73W
02/15/2021 E6.0 INCH HOWELL MO PUBLIC
VIA SOCIAL MEDIA.
0745 PM SNOW NIXA 37.05N 93.29W
02/15/2021 E6.0 INCH CHRISTIAN MO PUBLIC
VIA SOCIAL MEDIA.
0703 PM SNOW SAINT ROBERT 37.83N 92.18W
02/15/2021 E6.0 INCH PULASKI MO PUBLIC
UPDATES PREVIOUS SNOW REPORT FROM SAINT
ROBERT. ESTIMATED 6.0 INCHES OF SNOW. VIA
SOCIAL MEDIA.
0130 PM SNOW 2 N LANTON 36.55N 91.80W
02/15/2021 M6.0 INCH HOWELL MO EMERGENCY MNGR
AS OF 1330 FEB 15 SOUTHERN HOWELL COUNTY HAS
6 INCHES MEASURED.
0800 AM SNOW 1 SE REPUBLIC 37.11N 93.47W
02/16/2021 M5.5 INCH GREENE MO COCORAHS
UPDATES PREVIOUS SNOW REPORT FROM 1 SE
REPUBLIC. COCORAHS STATION MO-GR-105
REPUBLIC 0.8 SE STORM TOTAL.
0450 PM SNOW 2 WSW GALLOWAY 37.12N 93.27W
02/15/2021 M5.5 INCH GREENE MO NWS EMPLOYEE
0400 PM SNOW 4 NNW BOAZ 37.07N 93.42W
02/15/2021 E5.5 INCH CHRISTIAN MO PUBLIC
ESTIMATED 5.5 INCHES OF SNOW. VIA SOCIAL
MEDIA.
0330 PM SNOW 1 ENE BRANSON 36.65N 93.20W
02/15/2021 E5.5 INCH TANEY MO PUBLIC
ESTIMATED 5.5 INCHES OF SNOW. VIA SOCIAL
MEDIA.
0225 PM SNOW 3 ENE WARSAW 38.26N 93.34W
02/15/2021 E5.5 INCH BENTON MO PUBLIC
ESTIMATED 5.5 INCHES OF SNOW. VIA SOCIAL
MEDIA.
0200 PM SNOW FORT LEONARD WOOD 37.71N 92.16W
02/15/2021 E5.5 INCH PULASKI MO PUBLIC
ESTIMATED 5.5 INCHES OF SNOW. VIA SOCIAL
MEDIA.
0700 AM SNOW DEVON 37.92N 94.82W
02/15/2021 M5.5 INCH BOURBON KS COCORAHS
CORRECTS PREVIOUS SNOW REPORT FROM DEVON. A
48 HOUR TOTAL OF 5.5IN SNOWFALL.
1042 PM SNOW MOUNTAIN VIEW 37.00N 91.70W
02/15/2021 E5.3 INCH HOWELL MO PUBLIC
CORRECTS PREVIOUS SNOW REPORT FROM MOUNTAIN
VIEW. VIA SOCIAL MEDIA PICTURE.
0500 PM SNOW LAQUEY 37.77N 92.30W
02/15/2021 E5.3 INCH PULASKI MO PUBLIC
ESTIMATED 5.3 INCHES OF SNOW AND STILL
COMING DOWN. VIA SOCIAL MEDIA.
0452 PM SNOW REPUBLIC 37.12N 93.48W
02/15/2021 M5.3 INCH GREENE MO TRAINED SPOTTER
CORRECTS PREVIOUS SNOW REPORT FROM REPUBLIC.
MEASURED ON SNOW BOARD.
0806 PM SNOW 4 NNE BATTLEFIELD 37.17N 93.36W
02/15/2021 M5.2 INCH GREENE MO NWS EMPLOYEE
STORM TOTAL.
0800 AM SNOW 1 N CASSVILLE 36.69N 93.87W
02/16/2021 M5.0 INCH BARRY MO CO-OP OBSERVER
STORM TOTAL.
0700 AM SNOW 3 NNE NORTHVIEW 37.32N 92.98W
02/16/2021 M5.0 INCH WEBSTER MO CO-OP OBSERVER
UPDATES PREVIOUS SNOW REPORT FROM 3 NNE
NORTHVIEW. CO-OP OBSERVER STATION MRFM7
MARSHFIELD 4 WSW. STORM TOTAL.
0700 AM SNOW 4 WSW WINONA 36.98N 91.38W
02/16/2021 M5.0 INCH SHANNON MO CO-OP OBSERVER
UPDATES PREVIOUS SNOW REPORT FROM 4 WSW
WINONA. STORM TOTAL.
0730 PM SNOW 3 ESE SYCAMORE 36.69N 92.22W
02/15/2021 E5.0 INCH OZARK MO PUBLIC
VIA PHONE CALL IN.
0610 PM SNOW ROLLA 37.95N 91.77W
02/15/2021 E5.0 INCH PHELPS MO PUBLIC
VIA SOCIAL MEDIA PICTURE.
0401 PM SNOW 2 W THAYER 36.52N 91.57W
02/15/2021 E5.0 INCH OREGON MO PUBLIC
ESTIMATED 5.0 INCHES OF SNOW. NEAR THAYER
AIRPORT. VIA SOCIAL MEDIA.
0330 PM SNOW 5 ESE ROSCOE 37.94N 93.74W
02/15/2021 E5.0 INCH ST. CLAIR MO PUBLIC
VIA SOCIAL MEDIA PICTURE.
0241 PM SNOW 2 ESE TABLE ROCK 36.59N 93.26W
02/15/2021 M5.0 INCH TANEY MO AMATEUR RADIO
MEASURED 5.0 INCHES STORM TOTAL 2 MILES EAST
OF TABLE ROCK DAM.
1200 PM SNOW BARNETT 38.38N 92.67W
02/15/2021 M5.0 INCH MORGAN MO PUBLIC
12:00 PM, MONDAY NEAR BARNETT, MO, MORGAN
COUNTY MEASURED IN SEVERAL PLACES.
1000 PM SNOW 2 N JOPLIN 37.11N 94.52W
02/14/2021 M5.0 INCH JASPER MO PUBLIC
PICTURE VIA SOCIAL MEDIA OF THE SNOW
ACCUMULATION MEASUREMENT THROUGH 10 PM.
0800 PM SNOW 1 ESE BROOKLYN HEIGHTS 37.16N 94.36W
02/14/2021 M4.9 INCH JASPER MO PUBLIC
PICTURE VIA SOCIAL MEDIA OF SNOWFALL
ACCUMULATION MEASUREMENT THROUGH 8 PM
BETWEEN WEBB CITY AND CARTHAGE.
1000 AM SNOW 1 S ROCKY COMFORT 36.73N 94.09W
02/15/2021 M4.7 INCH MCDONALD MO COCORAHS
COCORAHS STATION MO-MD-10 ROCKY COMFORT 0.8
S.
0515 PM SNOW 2 WNW REEDS SPRING 36.76N 93.40W
02/15/2021 M4.6 INCH STONE MO TRAINED SPOTTER
MEASURED ON DECK.
0330 PM SNOW 1 SSW DECATURVILLE 37.90N 92.70W
02/15/2021 E4.6 INCH CAMDEN MO PUBLIC
ESTIMATED 4.6 INCHES OF SNOW. VIA SOCIAL
MEDIA.
1145 AM SNOW AVA 36.95N 92.66W
02/15/2021 M4.6 INCH DOUGLAS MO AMATEUR RADIO
CORRECTS PREVIOUS SNOW REPORT FROM AVA.
UPDATED REPORT FROM AVA.
0545 PM SNOW DIXON 37.99N 92.09W
02/15/2021 E4.5 INCH PULASKI MO PUBLIC
VIA SOCIAL MEDIA PICTURE.
0425 PM SNOW 3 NNW NEOSHO 36.91N 94.39W
02/15/2021 E4.5 INCH NEWTON MO PUBLIC
ESTIMATED 4.5 INCH OF SNOW. VIA SOCIAL
MEDIA.
0335 PM SNOW GOODMAN 36.74N 94.40W
02/15/2021 E4.5 INCH MCDONALD MO PUBLIC
ESTIMATED 4.5 INCHED OF SNOW. VIA SOCIAL
MEDIA.
0230 PM SNOW 2 N SPRINGFIELD 37.23N 93.28W
02/15/2021 E4.5 INCH GREENE MO PUBLIC
ESTIMATED 4.5 INCHES OF SNOW. VIA SOCIAL
MEDIA.
0545 PM SNOW LEBANON 37.68N 92.66W
02/15/2021 E4.3 INCH LACLEDE MO PUBLIC
CORRECTS PREVIOUS SNOW REPORT FROM LEBANON.
VIA SOCIAL MEDIA PICTURE.
0430 PM SNOW WAYNESVILLE 37.83N 92.20W
02/15/2021 E4.0 INCH PULASKI MO PUBLIC
VIA SOCIAL MEDIA PICTURE.
0343 PM SNOW 1 ENE HALLOWELL 37.18N 94.98W
02/15/2021 M4.0 INCH CHEROKEE KS EMERGENCY MNGR
1200 PM SNOW 2 SW BILLINGS 37.05N 93.58W
02/15/2021 M4.0 INCH CHRISTIAN MO CO-OP OBSERVER
CO-OP OBSERVER STATION BLNM7 1 SW BILLINGS.
0800 AM SNOW 7 W ANDERSON 36.66N 94.57W
02/15/2021 M4.0 INCH MCDONALD MO COCORAHS
COCORAHS STATION MO-MD-5 ANDERSON 6.8 W.
&&Winter Weather, Lawrence
- When
- February 16, 11:30 AM CST to February 17, 8:00 AM CST
- Where
- Lawrence forecast zone
- Reported by
- Public
- Coordinates
- 37.106, -93.833 (the zone’s center; the record gives no point)
Widespread public reports of 3 to 4 inches of total snowfall around the county.
Winter Weather, Stone
- When
- February 16, 11:30 AM CST to February 17, 8:30 AM CST
- Where
- Stone forecast zone
- Reported by
- Public
- Coordinates
- 36.747, -93.456 (the zone’s center; the record gives no point)
Widespread public reports of 2 to 3 inches of total snowfall around the county.
Winter Weather, Taney
- When
- February 16, 11:30 AM CST to February 17, 10:00 AM CST
- Where
- Taney forecast zone
- Reported by
- Public
- Coordinates
- 36.655, -93.041 (the zone’s center; the record gives no point)
Widespread public reports of 2 to 3 inches of total snowfall around the county.
Winter Weather, McDonald
- When
- February 16, 10:00 PM CST to February 17, 9:00 AM CST
- Where
- McDonald forecast zone
- Reported by
- Public
- Coordinates
- 36.629, -94.348 (the zone’s center; the record gives no point)
Widespread public reports of 3 to 4 inches of total snowfall around the county.
Winter Weather, Newton
- When
- February 16, 10:30 PM CST to February 17, 11:00 AM CST
- Where
- Newton forecast zone
- Reported by
- Public
- Coordinates
- 36.906, -94.339 (the zone’s center; the record gives no point)
Widespread public reports of 3 to 4 inches of total snowfall around the county.
Winter Weather, Jasper
- When
- February 16, 11:00 PM CST to February 17, 10:00 AM CST
- Where
- Jasper forecast zone
- Reported by
- Public
- Coordinates
- 37.204, -94.341 (the zone’s center; the record gives no point)
Widespread public reports estimating 3 to 4 inches of total snowfall.
Winter Weather, Barton
- When
- February 16, 11:30 PM CST to February 17, 12:00 PM CST
- Where
- Barton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.502, -94.347 (the zone’s center; the record gives no point)
A CoCoRaHS report of a measured 3.0 inches of total snowfall 1 mile south southwest of Golden City. The Cooperative Observer 1 mile north of Irwin measured 3.3 inches of total snowfall.
Winter Weather, Barry
- When
- February 16, 11:30 PM CST to February 17, 6:00 AM CST
- Where
- Barry forecast zone
- Reported by
- Public
- Coordinates
- 36.710, -93.829 (the zone’s center; the record gives no point)
Widespread public reports of 3 to 4 inches of total snowfall around the county.
Winter Weather, Vernon
- When
- February 17, 12:00 AM CST to 12:30 PM CST
- Where
- Vernon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.851, -94.342 (the zone’s center; the record gives no point)
The Cooperative Observer 1 mile west of Nevada measured 2.8 inches of total snowfall.
Winter Weather, Dade
- When
- February 17, 12:00 AM CST to 8:00 AM CST
- Where
- Dade forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.432, -93.850 (the zone’s center; the record gives no point)
The Cooperative Observer in Lockwood measured 3.9 inches of total snowfall.
Winter Weather, Greene
- When
- February 17, 12:30 AM CST to 12:00 PM CST
- Where
- Greene forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.258, -93.342 (the zone’s center; the record gives no point)
A CoCoRaHS report of a measured 3.8 inches of snowfall 1 mile southeast of Republic, with another CoCoRaHS report of a measured 3.9 inches of total snowfall 1 mile east northeast of Springfield.
Winter Weather, St. Clair
- When
- February 17, 12:30 AM CST to 12:30 PM CST
- Where
- St. Clair forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.037, -93.776 (the zone’s center; the record gives no point)
The Cooperative Observer in Appleton City measured 1.8 inches of total snowfall.
Winter Weather, Cedar
- When
- February 17, 12:30 AM CST to 12:30 PM CST
- Where
- Cedar forecast zone
- Reported by
- Public
- Coordinates
- 37.724, -93.857 (the zone’s center; the record gives no point)
Widespread public reports of 3 to 4 inches of total snowfall around the county.
Winter Weather, Christian
- When
- February 17, 12:30 AM CST to 12:00 PM CST
- Where
- Christian forecast zone
- Reported by
- Public
- Coordinates
- 36.970, -93.189 (the zone’s center; the record gives no point)
Widespread public reports of 2 to 3 inches of total snowfall around the county.
Winter Weather, Douglas
- When
- February 17, 12:30 AM CST to 11:30 AM CST
- Where
- Douglas forecast zone
- Reported by
- Public
- Coordinates
- 36.933, -92.499 (the zone’s center; the record gives no point)
Public Reports of widespread total snowfall of 2 to 3 inches around the county.
Winter Weather, Ozark
- When
- February 17, 12:30 AM CST to 11:30 AM CST
- Where
- Ozark forecast zone
- Reported by
- Public
- Coordinates
- 36.649, -92.445 (the zone’s center; the record gives no point)
Public Reports of widespread total snowfall of 2 to 3 inches around the county.
Winter Weather, Maries
- When
- February 17, 12:30 AM CST to 9:30 AM CST
- Where
- Maries forecast zone
- Reported by
- Public
- Coordinates
- 38.162, -91.925 (the zone’s center; the record gives no point)
Public Reports of widespread total snowfall of 1 to 2 inches around the county.
Winter Weather, Webster
- When
- February 17, 1:00 AM CST to 11:00 AM CST
- Where
- Webster forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.281, -92.876 (the zone’s center; the record gives no point)
The Cooperative Observer 3 miles north northeast of Northview measured 3.6 inches of total snowfall.
Winter Weather, Polk
- When
- February 17, 1:00 AM CST to 12:00 PM CST
- Where
- Polk forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.617, -93.400 (the zone’s center; the record gives no point)
The Cooperative Observer4 miles east southeast of Flemington measured 3.5 inches of total snowfall.
Winter Weather, Wright
- When
- February 17, 1:30 AM CST to 11:30 AM CST
- Where
- Wright forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.270, -92.469 (the zone’s center; the record gives no point)
The Cooperative Observer in Hartville measured 3.2 inches of total snowfall.
Winter Weather, Dallas
- When
- February 17, 2:00 AM CST to 12:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.680, -93.024 (the zone’s center; the record gives no point)
A CoCoRaHS report of a measured 3.9 inches of total snowfall 1 mile west southwest of Buffalo and 4.0 inches 3 miles north northeast of Urbana.
Winter Weather, Howell
- When
- February 17, 2:00 AM CST to 10:45 AM CST
- Where
- Howell forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.774, -91.886 (the zone’s center; the record gives no point)
The Cooperative Observer 1 mile west of West Plains measured 3.5 inches of total snowfall.
Winter Weather, Hickory
- When
- February 17, 2:00 AM CST to 12:30 PM CST
- Where
- Hickory forecast zone
- Reported by
- Public
- Coordinates
- 37.941, -93.321 (the zone’s center; the record gives no point)
Widespread public reports of 3 to 4 inches of total snowfall around the county.
Winter Weather, Laclede
- When
- February 17, 3:00 AM CST to 1:30 PM CST
- Where
- Laclede forecast zone
- Reported by
- Public
- Coordinates
- 37.658, -92.590 (the zone’s center; the record gives no point)
Widespread public reports of 2 to 4 inches of total snowfall around the county.
Winter Weather, Benton
- When
- February 17, 4:00 AM CST to 1:30 PM CST
- Where
- Benton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.295, -93.288 (the zone’s center; the record gives no point)
The Cooperative Observer 3 miles west northwest of Cole Camp measured 1.0 inch of total snowfall.
Winter Weather, Morgan
- When
- February 17, 4:00 AM CST to 1:00 PM CST
- Where
- Morgan forecast zone
- Reported by
- Public
- Coordinates
- 38.424, -92.886 (the zone’s center; the record gives no point)
Widespread public reports of 1 to 2 inches of total snowfall around the county.
Winter Weather, Miller
- When
- February 17, 4:30 AM CST to 8:30 AM CST
- Where
- Miller forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.215, -92.428 (the zone’s center; the record gives no point)
The Cooperative Observer 1 mile northwest of Iberia measured 2.0 inches of total snowfall.
Winter Weather, Camden
- When
- February 17, 4:30 AM CST to 1:00 PM CST
- Where
- Camden forecast zone
- Reported by
- Public
- Coordinates
- 38.027, -92.766 (the zone’s center; the record gives no point)
Widespread public reports of 1 to 2 inches of total snowfall around the county.
Winter Weather, Pulaski
- When
- February 17, 4:30 AM CST to 9:00 AM CST
- Where
- Pulaski forecast zone
- Reported by
- Public
- Coordinates
- 37.825, -92.208 (the zone’s center; the record gives no point)
Public Reports of widespread total snowfall of 1 to 3 inches around the county.
Winter Weather, Phelps
- When
- February 17, 4:30 AM CST to 9:30 AM CST
- Where
- Phelps forecast zone
- Reported by
- Public
- Coordinates
- 37.877, -91.792 (the zone’s center; the record gives no point)
Public Reports of widespread total snowfall of 1 to 2 inches around the county.
Winter Weather, Texas
- When
- February 17, 4:30 AM CST to 10:00 AM CST
- Where
- Texas forecast zone
- Reported by
- Public
- Coordinates
- 37.317, -91.965 (the zone’s center; the record gives no point)
Public Reports of widespread total snowfall of 2 to 3 inches around the county.
Winter Weather, Dent
- When
- February 17, 5:30 AM CST to 11:00 AM CST
- Where
- Dent forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 37.607, -91.508 (the zone’s center; the record gives no point)
A CoCoRaHS report of a measured storm total snowfall of 1.4 inches 2 miles northwest of Salem.
Winter Weather, Shannon
- When
- February 17, 5:30 AM CST to 12:00 PM CST
- Where
- Shannon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 37.157, -91.400 (the zone’s center; the record gives no point)
The Cooperative Observer 1 mile southwest of Round Spring measured 2.9 inches of total snowfall and the Cooperative Observer 4 miles west southwest of Winona measured 3.2 inches of total snowfall.
Winter Weather, Oregon
- When
- February 17, 5:30 AM CST to 12:00 PM CST
- Where
- Oregon forecast zone
- Reported by
- Public
- Coordinates
- 36.687, -91.403 (the zone’s center; the record gives no point)
Public Reports of widespread total snowfall of 2 to 3 inches around the county.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Texas, February 16 to 18, 20211 death · $17 million · 14 events
- Ice Storm in Texas, February 16 to 17, 20211 death · 17 events
- Avalanche in Colorado, February 16, 20211 death · 1 event
- Winter Storm in Texas, February 16 to 17, 2021$7.6 million · 7 events
- Winter Storm in Arkansas, February 16 to 18, 2021$694,000 · 6 events
- Winter Storm in Arkansas, February 16 to 17, 2021$157,000 · 3 events
- Heavy Snow in Oklahoma, February 16 to 17, 202130 events
- Winter Storm in Texas, February 16 to 18, 202120 events
- Cold in Illinois, February 16, 202119 events
- Winter Storm in Oklahoma, February 16 to 17, 202117 events
- Winter Storm in Louisiana, February 16 to 18, 202117 events
- Winter Weather in Vermont, February 16, 202116 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 941374, 941379, 941380, 941372, 941371, 941370, 941350, 941376, 941355, 941361, 941346, 941359, 941373, 941378, 941493, 941494, 941495, 941352, 941362, 941360, 941348, 941351, 941377, 941385, 941349, 941381, 941354, 941382, 941496, 941497, 941498, 941347, 941353, 941499.